# SDR AALA202510148586

- Difficulty date: October 7, 2025
- Submitted: October 14, 2025
- Operation: Air carrier
- Aircraft: N949AN
- Make and model: Boeing 737823
- Aircraft serial: 29537
- Aircraft time: 70,265 hours, 29,827 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bracket
- Part number: 411A2129321
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: AFT ENTRY DOOR BOTTOM TRIANGLE BRACKET IS CRACKED. REMOVED AND REPLACED WITH NEW BRACKET AT AFT ENTRY DOOR BOTTOM AREA. PER B737 SRM 51-40-02, 51-40-05.
